# SDR ASAA2016092118099

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,731 hours, 3,766 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005358
- Condition: Failed
- Location: Ee Bay
- Part time: 44 hours, 16 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO-FLIGHT STATUS ANNUNCIATOR ILLUMINATING SPORADICALLY WITH NO MESSAGE ASSOCIATED ON FMC DISPLAY. WHEN THERE IS A MESSAGE THAT IS CLEARED VIA THE FMC, THE F/O'S AFSA REMAINS ILLUMINATED UNTIL MANUALLY CANCELLED. ACFT GROUNDED. VERIFIED FAULT. MOVED XFR SW TO R FMC AND FAULT WENT AWAY. VERIFIED LT FMC BAD. REPLACED NR 1 FMC WITH SERVICEABLE ONE. ACCOMPLISHED SOFTWARE CROSSLOAD. INSTALLED PERFORMANCE FACTORS. ACCOMPLISHED FMC OPS TEST, TEST PASS, IAW  AMM 34-61-02-400-801.
